# SDR WRLA96028

- Difficulty date: July 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9MMAZ
- Make and model: Doug DC-10-30
- Aircraft serial: 46933
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 976J86217
- Condition: Inoperative
- Location: Nr 3
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING INITIAL TAXI OUT FROM GATE, FLIGHT CREW NOTED THAT NR 2 AND NR 3 GENERATORS WOULD NOT PARALLEL.  FLIGHT CREW ELECTED TO RETURN TO GATE.  AIRCRAFT RETURNED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL FOUND NR 3 GENERATOR CONTROL UNIT INOPERATIVE.  REPLACED NR 3 GENERATOR CONTROL UNIT GROUND RAN BOTH ENGINES AND PARALELLED GENERATORS.  AIRCRAFT RETURNED TO SERVICE.  PART MFG BY WESTINGHOUSE.  (X)
